# SDR DALA13052360956

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, IN THE COUNTERSINK HOLES OF WING FUEL ACCESS PLATE 1409C.  BLEND OUT WAS NOT PERMITTED TO THE EXTENT REQUIRED AND THE PANEL WAS REPLACED.
